# SDR CA100825002

- Difficulty date: August 24, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cndair CL6013A
- Engine: Ge CF34*
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 5505326
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DEFECT ON 1 OF THE 3 CIRCUITS IN THE INVERTER, MADE AN OVERVOLTAGE AND BURNED 1 OF THE 2 FLUORESCENT TUBE PN: 6845-375 IN LT GLARESHIELD FLOOD LIGHT PN: 10-701T-2LR16-00 MAKING ODOR AND DUST IN LT COCKPIT FOR 15 SECONDS THEN STOPPED.
